Document Type

Article

Publication Date

5-17-2022

Publication Title

BMJ Case Rep

Abstract

A woman in her 30s presented to the dermatology clinic with widespread, pruritic, red papules and plaques involving the ears, trunk and extremities. The rash developed a few days after receiving her second injection of secukinumab, which was initiated for recalcitrant Hurley stage III hidradenitis suppurativa. Investigations revealed a psoriasiform drug hypersensitivity reaction secondary to secukinumab. In this report, we describe the clinical course, histopathological correlation and treatment of this rarely documented reaction.

Medical Subject Headings

Antibodies, Monoclonal, Humanized; Drug Hypersensitivity; Female; Hidradenitis Suppurativa; Humans; Psoriasis

PubMed ID

35580946

Volume

15

Issue

5

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.